MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX OTW; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX30018W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Death (1802)
Date of Event 04/13/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, a resolute onyx drug eluting stent was implanted in the lad.Approximately 8 months post index procedure, patient suffered cerebrovascular accident and died (non-cardiac).Investigator assessed event is not related to study device and unlikely related to antiplatelet.
 
Additional Manufacturer Narrative
The patient underwent stroke thrombectomy as treatment but it was unsuccessful.The death was assessed as non cardiac.The investigator assessed the event as not related to anti-platelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec adjudicated the death event as vascular death.Cec also adjudicated the stent thrombosis as not an event.Patient has a previous medical history of diabetes mellitus and coronary artery disease.The patient was diagnosed with cerebrovascular accident due to embolism of pure cerebral artery.The cause of death was cerebrovascular accident.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7551994
Report Number9612164-2018-01262
Device Sequence Number144123
Product Code NIQ
UDI-Device Identifier00643169602519
UDI-Public00643169602519
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2019
Device Catalogue NumberRONYX30018W
Device Lot Number0008642414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer05/23/2018
05/23/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date06/06/2018
12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization; Required Intervention;
Patient Age83 YR
Patient Weight92